# SDR CA110412006

- Difficulty date: April 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 67,395 hours
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SUSPECT T1 BLADE FAILURE, PRELIMINARY REPORT ONLY, MORE TO COME ONCE ENGINE IS TORN DOWN.
